Pharmacy Express Fairy Meadow
Your local pharmacist Monir has over 20 years’ experience as a pharmacist and takes a real interest in sports medicine. Monir is also a compounding pharmacist who can help with all your specialised medicinal needs.
Your account is powered by Storbie. To edit your profile visit my.storbie.com
Panadol Extra with Optizorb contains a clinically proven combination of medicinal ingredients. Each caplet contains paracetamol and caffeine, with advanced Optizorb technology. Panadol Extra with Optizorb is designed to fight five types of tough pain: migraine headache, period pain, tension headache, muscle aches and pains, and dental pain/toothache.
When you want tough pain relief, choose Panadol Extra with Optizorb, from Australia’s Most Trusted Pain Relief Brand.*
Get tough on tough pain. Choose Panadol Extra with Optizorb Caplets for relief of tough pain. Panadol Extra with Optizorb (pain relief caplets) doesn’t contain ibuprofen, gluten, lactose or sugar. Panadol Extra with Optizorb (pain relief caplets) contains a clinically proven combination of medicinal ingredients for fighting five types of tough pain.
Panadol Extra provides tough pain relief. When you want a tough pain reliever, choose Panadol Extra with Optizorb.
*Reader's Digest Most Trusted Brands Survey Australia, 2010-2024
48 Pack
Age: 12 years - Adult: Take 2 caplets every 4-6 hours with water as required (Maximum 8 caplets in 24 hours).
Each caplet contains Paracetamol 500mg & Caffeine 65mg.
Your local pharmacist Monir has over 20 years’ experience as a pharmacist and takes a real interest in sports medicine. Monir is also a compounding pharmacist who can help with all your specialised medicinal needs.